# SDR CA090910003

- Difficulty date: September 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 10,285 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: NAS14729
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGX POWER VISUAL INSP OF NAS BOLT - CRACKED (APPARANT) UNDER HEAD IN RADIUS.   IPC DOES NOT INDICATE A CHAMBERED WASHER TO BE INSTALLED AS IS INDUSTRY PRACTICED WITH NAS BOLTS. NOTE THERE IS NO CHAMBER ON THE FITTINGS PN C3TF6-3.  BOTH ATTACH BOLTS TO BE REPLACED WITH NEW.
